MathSciNet Relay Station
MathSciNet bibliographic data
MR2033400 (2004k:43007) 43A20 (22E25)
Alexander, David; Ludwig, Jean Minimal ideals of group algebras. Studia Math. 160 (2004), no. 3, 205–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement